# SDR KCSA2022052309

- Difficulty date: May 23, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N709CK
- Make and model: Boeing 747-4B5
- Aircraft serial: 26396
- Aircraft time: 98,774 hours, 16,347 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Gear
- Condition: Hung Up
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A, J

## Discrepancy

GEAR DOOR EICAS RAN QUICK REFERENCE HANDBOOK RETURN TO KCVG- ATC DELCARED EMERGENCY. PERFORMED FIM 32-61 TASK 888, NO DEFECTS NOTED, GENERAL VISUAL INSPECTION OF GEAR DOORS AND SWING OF GEAR DOORS IAW B747-400 AMM 32-10-01 GOOD. NO DEFECTS NOTED. EVENT LOG #03995 ATTACHED WITH ADDITIONAL NARRATIVE.
